Recurrence of the Brownian Motion in Multidimensional Semi-selfsimilar Environments and Gaussian Environments

Seiichiro Kusuoka, Hiroshi Takahashi, Yozo Tamura

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Asymptotic behavior of the one-dimensional Brownian motion in general random environments has been investigated by many researchers. However, many of the methods used in the argument are available only for the one-dimensional case. In this paper the multi-dimensional case of the problem is considered, and we obtain some sufficient conditions for recurrence of the multi-dimensional Brownian motion in random environments. By using the sufficient conditions we show that the recurrence of the Brownian motion in Gaussian environments under some conditions on the correlation functions.

Original languageEnglish
Pages (from-to)695-705
Number of pages11
JournalPotential Analysis
Volume43
Issue number4
DOIs
Publication statusPublished - 2015 Nov 1

Fingerprint

Recurrence
Brownian motion
Random Environment
Sufficient Conditions
Correlation Function
Asymptotic Behavior

Keywords

  • Diffusion process
  • Fractional Brownian field
  • Gaussian field
  • Random environment
  • Recurrence

ASJC Scopus subject areas

  • Analysis

Cite this

Recurrence of the Brownian Motion in Multidimensional Semi-selfsimilar Environments and Gaussian Environments. / Kusuoka, Seiichiro; Takahashi, Hiroshi; Tamura, Yozo.

In: Potential Analysis, Vol. 43, No. 4, 01.11.2015, p. 695-705.

Research output: Contribution to journalArticle

Kusuoka, Seiichiro ; Takahashi, Hiroshi ; Tamura, Yozo. / Recurrence of the Brownian Motion in Multidimensional Semi-selfsimilar Environments and Gaussian Environments. In: Potential Analysis. 2015 ; Vol. 43, No. 4. pp. 695-705.
@article{c7d271af35ca46ee8f091e660d1b3b49,
title = "Recurrence of the Brownian Motion in Multidimensional Semi-selfsimilar Environments and Gaussian Environments",
abstract = "Asymptotic behavior of the one-dimensional Brownian motion in general random environments has been investigated by many researchers. However, many of the methods used in the argument are available only for the one-dimensional case. In this paper the multi-dimensional case of the problem is considered, and we obtain some sufficient conditions for recurrence of the multi-dimensional Brownian motion in random environments. By using the sufficient conditions we show that the recurrence of the Brownian motion in Gaussian environments under some conditions on the correlation functions.",
keywords = "Diffusion process, Fractional Brownian field, Gaussian field, Random environment, Recurrence",
author = "Seiichiro Kusuoka and Hiroshi Takahashi and Yozo Tamura",
year = "2015",
month = "11",
day = "1",
doi = "10.1007/s11118-015-9492-3",
language = "English",
volume = "43",
pages = "695--705",
journal = "Potential Analysis",
issn = "0926-2601",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - Recurrence of the Brownian Motion in Multidimensional Semi-selfsimilar Environments and Gaussian Environments

AU - Kusuoka, Seiichiro

AU - Takahashi, Hiroshi

AU - Tamura, Yozo

PY - 2015/11/1

Y1 - 2015/11/1

N2 - Asymptotic behavior of the one-dimensional Brownian motion in general random environments has been investigated by many researchers. However, many of the methods used in the argument are available only for the one-dimensional case. In this paper the multi-dimensional case of the problem is considered, and we obtain some sufficient conditions for recurrence of the multi-dimensional Brownian motion in random environments. By using the sufficient conditions we show that the recurrence of the Brownian motion in Gaussian environments under some conditions on the correlation functions.

AB - Asymptotic behavior of the one-dimensional Brownian motion in general random environments has been investigated by many researchers. However, many of the methods used in the argument are available only for the one-dimensional case. In this paper the multi-dimensional case of the problem is considered, and we obtain some sufficient conditions for recurrence of the multi-dimensional Brownian motion in random environments. By using the sufficient conditions we show that the recurrence of the Brownian motion in Gaussian environments under some conditions on the correlation functions.

KW - Diffusion process

KW - Fractional Brownian field

KW - Gaussian field

KW - Random environment

KW - Recurrence

UR - http://www.scopus.com/inward/record.url?scp=84949324072&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84949324072&partnerID=8YFLogxK

U2 - 10.1007/s11118-015-9492-3

DO - 10.1007/s11118-015-9492-3

M3 - Article

VL - 43

SP - 695

EP - 705

JO - Potential Analysis

JF - Potential Analysis

SN - 0926-2601

IS - 4

ER -